zbMATH — the first resource for mathematics

Some new extragradient iterative methods for variational inequalities. (English) Zbl 1171.47050
From the summary: We suggest and analyze some new extragradient iterative methods for finding the common element of the fixed points of a nonexpansive mapping and the solution set of the variational inequality for an inverse strongly monotone mapping in a Hilbert space. We also consider the strong convergence of the proposed method under some mild conditions. Several special cases are also discussed.

47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47J20 Variational and other types of inequalities involving nonlinear operators (general)
49J40 Variational inequalities
Full Text: DOI
[1] Auslender, A., Optimization méthodes numériques, (1976), Mason Paris · Zbl 0326.90057
[2] Bnouhachem, A.; Aslam Noor, M., Numerical comparison between prediction-correction methods for general variational inequalities, Appl. math. comput., 186, 496-505, (2007) · Zbl 1119.65056
[3] Giannessi, F.; Maugeri, A.; Pardalos, P.M., Equilibrium problems: nonsmooth optimization and variational inequality models, (2001), Kluwer Academic Press Dordrecht, Holland · Zbl 0979.00025
[4] Glowinski, R.; Lions, J.L.; Tremoliers, R., Numerical analysis of variational inequalities, (1981), North-Holland Amsterdam, Holland
[5] Goebel, K.; Kirk, W.A., Topics on metric fixed-point theory, (1990), Cambridge University Press Cambridge, England · Zbl 0708.47031
[6] Harker, P.T.; Pang, J.S., Finite-dimensional variational inequality and nonlinear complementarity problems: A survey of theory, Algorithms appl. math. program., 48, 161-220, (1990) · Zbl 0734.90098
[7] He, B.S.; Liao, L.Z., Improvement of some projection methods for monotone variational inequalities, J. optim. theory appl., 112, 111-128, (2002) · Zbl 1025.65036
[8] He, B.S.; Yang, Z.H.; Yuan, X.M., An approximate proximal-extragradient type method for monotone variational inequalities, J. math. anal. appl., 300, 2, 362-374, (2004) · Zbl 1068.65087
[9] Iiduka, H.; Takahashi, W., Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings, Nonlinear anal., 61, 341-350, (2005) · Zbl 1093.47058
[10] Kinderlehrer, D.; Stampacchia, G., An introduction to variational inequalities and their applications, (2000), SIAM Philadelphia · Zbl 0988.49003
[11] Korpelevich, G.M., The extragradient method for finding saddle points and other problems, Matecon, 12, 747-756, (1976) · Zbl 0342.90044
[12] Lions, J.L.; Stampacchia, G., Variational inequalities, Comm. pure appl. math., 20, 493-512, (1967) · Zbl 0152.34601
[13] Marino, G.; Xu, H.K., Convergence of generalized proximal point algorithms, Comm. pure appl. anal., 3, 791-808, (2004) · Zbl 1095.90115
[14] Nadezhkina, N.; Takahashi, W., Weak convergence theorem by an extragradient method for nonexpansive and monotone mappings, J. optim. theory appl., 128, 191-201, (2006) · Zbl 1130.90055
[15] Aslam Noor, M., New extragradient-type methods for general variational inequalities, J. math. anal. appl., 277, 379-395, (2003) · Zbl 1033.49015
[16] Aslam Noor, M., Some developments in general variational inequalities, Appl. math. comput., 152, 199-277, (2004) · Zbl 1134.49304
[17] Aslam Noor, M.; Bnouhachem, A., On an iterative algorithm for general variational inequalities, Appl. math. comput., 185, 155-168, (2007) · Zbl 1119.65058
[18] Opial, Z., Weak convergence of the sequence of successive approximation for nonexpansive mappings, Bull. amer. math. soc., 73, 591-597, (1967) · Zbl 0179.19902
[19] Patriksson, M., Nonlinear programming and variational inequality problems: A unified approach, (1999), Kluwer Academic Publishers Dordrecht, Holland · Zbl 0913.65058
[20] Rockafellar, R.T., On the maximality of sums nonlinear monotone operators, SIAM trans. amer. math. soc., 149, 75-88, (1970) · Zbl 0222.47017
[21] Stampacchia, G., Formes bilineaires coercitivies sur LES ensembles convexes, C. R. acad. sci. Paris, 258, 4413-4416, (1964) · Zbl 0124.06401
[22] Suzuki, T., Strong convergence of Krasnoselskii and mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals, J. math. anal. appl., 305, 227-239, (2005) · Zbl 1068.47085
[23] Takahashi, W.; Toyoda, M., Weak convergence theorems for nonexpansive mapping, J. optim. theory appl., 118, 417-428, (2003) · Zbl 1055.47052
[24] Zeng, L.C.; Yao, J.C., Strong convergence theorem by an extragradient method for fixed point problems and variational inequality problems, Taiwanese J. math., 10, 5, 1293-1303, (2006) · Zbl 1110.49013
[25] Xu, H.K., Viscosity approximation methods for nonexpansive mappings, J. math. anal. appl., 298, 279-291, (2004) · Zbl 1061.47060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.